# SDR SWAA2022042090559

- Difficulty date: April 1, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H CAP STRIPS WITH HOLES ELONGATED / [01] RECEIVED NEW AFT CARGO CAP STRIPS 2 EACH ;P/N 453A2611-11 AND 453A 2611-9; NEWS CAP STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004GEPO; 5360-E-16462-NG;[02] ORRECTION RECEIVED NEW AFT CARGO CAP STRIPS 2 EACH ;P/N 453A2611-11 AND 453A 2611-9; NEWS CAP STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004GEP0; 5360-E-16462-NG;[03] VERIFIED STEP 2.
